MathSciNet Relay Station
MathSciNet bibliographic data
MR1430088 (97k:57018) 57N10 (57M25 57R57)
Gilmer, Patrick M. Invariants for one-dimensional cohomology classes arising from TQFT. Topology Appl. 75 (1997), no. 3, 217–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement